EconPapers    
Economics at your fingertips  
 

Semilocal Convergence with R-Order Three Theorems for the Chebyshev Method and Its Modifications

Zhanlav Tugal () and Khongorzul Dorjgotov
Additional contact information
Zhanlav Tugal: National University of Mongolia
Khongorzul Dorjgotov: National University of Mongolia

A chapter in Optimization, Simulation, and Control, 2013, pp 331-345 from Springer

Abstract: Abstract In this chapter we consider some modifications of the Chebyshev method that are free from second derivative and prove semilocal convergence theorems for these modifications as well as for the Chebyshev method. These two modifications can be considered as a generalization of some well-known iterative methods.

Keywords: Chebyshev method; Convergence; Nonlinear equations (search for similar items in EconPapers)
Date: 2013
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4614-5131-0_21

Ordering information: This item can be ordered from
http://www.springer.com/9781461451310

DOI: 10.1007/978-1-4614-5131-0_21

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4614-5131-0_21